# SDR HYIA6875DAVMSTR

- Difficulty date: September 1, 2009
- Submitted: January 16, 2010
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Aircraft time: 24,213 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Part serial: DATECODE0633
- Condition: Unserviceable
- Location: Avionics
- Part time: 3,133 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED INSP, MX FOUND AVIONICS MASTER SWITCH WOULD SHUT OFF IN CTR POSITION.   MX R & R CIRCUIT BREAKER SWITCH.  SYS CHECKS OK.
